Doctor insights on:
Neurozan: I have read through the rather extensive list of components in neurozan and the only component that I can see that is known to cause nightmares is vitamin b6. Contains 10 mg vitamin b6 which is five times the general recommended amount. If you happen to be taking other forms of vitamin b6 then it could be the combination causing problems. The best way for you to find out whether it is causing the nightmares is for you is to stop it and see if they go away and then restart it. If the nightmares return that I think you have your answer. Best wishes. ...Read more
Here's what the: Company says: https://us. Vitabiotics. Com/Neurozan/faq01.html#7 I can't seem to find good documentation on this substance. ...Read more
Neurozan: Vitabiotics Neurozan appears to be a multiple vitamin that can be purchased in the UK. In general would not anticipate problems when mixing cipralex with a multiple vitamin. Take care. ...Read more
Hi I'm a 54 yr old who had knee replacement 9 weeks ago. I'm taking nefopan 30 mg 3 3 times a day it was keeping my pain but not now what can I take?
See your doctor: Please see your surgeon as there are alternatives medications for pain modulation. By 9 weeks the pain begins to show some improvement, talk to your doctor as he/she may want to evaluate and prescribe a different agent for pain at this point. ...Read more